Drugs & Therapy Perspectives

, Volume 1, Issue 4, pp 11–13 | Cite as

Prevention and Management of Adverse Drug Reactions to Systemic Antifungals: Part 1

Drugs Reactions and Interactions
  • 5 Downloads

Keywords

Nystatin Terbinafine Griseofulvin Adult Respiratory Distress Syndrome Alopecia Areata 

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    Lyman CA, Walsh TJ. Drugs 44: 9–35, 1992PubMedCrossRefGoogle Scholar
  2. 2.
    Perfect JR, et al. Drug Safety 7: 323–363, 1992PubMedCrossRefGoogle Scholar
  3. 3.
    Burks LC, et al. Arch Intern Med 140: 483–484, 1980PubMedCrossRefGoogle Scholar
  4. 4.
    Sabra R, Branch RA. Drug Safety 5: 94–108, 1990PubMedCrossRefGoogle Scholar
  5. 5.
    Medoff G, Kobayashi GS. N Engl J Med 302: 145–155, 1980PubMedCrossRefGoogle Scholar
  6. 6.
    Gallis HA, et al. Rev Inf Dis 12: 308–329, 1990CrossRefGoogle Scholar
  7. 7.
    Clements H, Peacock JE. Am J Med 88: 22N–27N, 1990PubMedGoogle Scholar
  8. 8.
    Maddux MS, Barriere SL. Drug Intell Clin Pharm 14: 177–181, 1980Google Scholar
  9. 9.
    Bennett JE. N Engl J Med 290: 30–32, 1974PubMedCrossRefGoogle Scholar
  10. 10.
    Craven PC, Gremillion DH. Antimicrob Agents Chemother 27: 868–871, 1985PubMedCrossRefGoogle Scholar
  11. 11.
    Cohen J. Lancet 2: 532–536, 1992Google Scholar
  12. 12.
    Stamm AM, et al. Am J Med 83: 236–242, 1987PubMedCrossRefGoogle Scholar
  13. 13.
    Bennett JE. Ann Intern Med 86, 319, 1977Google Scholar
  14. 14.
    Davies RR. In Antifungal Chemotherapy: 149–182, John Wiley & Sons, New York, 1980Google Scholar
  15. 15.
    Kojima T, et al. J Dermatol 15: 76–82, 1988PubMedGoogle Scholar
  16. 16.
    Haskell LP, et al. South Med J 83: 1327–1330, 1990PubMedCrossRefGoogle Scholar
  17. 17.
    Van Dijke CPH, Weber JCP. BMJ 288: 1125–1126, 1984PubMedCrossRefGoogle Scholar
  18. 18.
    Villars V, Jones TC. Clin Exp Dermatol 14: 124–127, 1989PubMedCrossRefGoogle Scholar
  19. 19.
    Del Palacio HA, et al. Clin Exp Dermatol 15: 210–216, 1990CrossRefGoogle Scholar

Copyright information

© Adis International Ltd 1993

Personalised recommendations